# SDR SWAA2024092731091

- Difficulty date: August 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB SIDEWALL SUPPORT BS747+16; BS747+17.5; BS767+3; BS767+10; BS767+10; BS767+14; BS767+18; BS787+1.5; BS787+10; BS787+18.5; BS807+2 LBL 22 WL 146.5 (MARKED)<[01] THIS TASK WAS COMPLETED IN CUSTOMER CARD TTG8Q00VH3X4.;[02] THIS FAULT WAS COMPLETED IN CUSTOMER CARD TTG8Q00VH3X4.;[03] CORROSION ON ACB SIDEWALL SUPPORT IS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED AND REPLACED IS DOCUMENTED IN CUSTOMER CARD TTG8Q00VH3X4.;[04] VERIFIED ACTION 3. JOB COMPLETE.
